# SDR AALA202507211342

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,848 hours, 29,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ONE EMERGENCY EXIT BULB INOPERATIVE AT AFT EMERGENCY EXIT DOOR AT ROW 16ABC. REMOVED AND REPLACED LEFT HAND FORWARD OVER WING EMERGENCY EXIT LIGHT. PER AMM 33-51-00. OPERATIONAL CHECK GOOD.
